| Model Number |
24950L |
| Medical Device Problem Code |
Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
05/01/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that within 30 seconds of having the monitor reader over the pacemaker, the patient felt really strong "electric jolt." the patient's heart contracted something awful.The patient felt it in the throat and felt that it was giving the patient a heart attack.The use of the monitor was explained to the patient and was encouraged to call the doctor for the symptoms.No further troubleshooting steps were performed.The monitor would remain in use.No patient complications have been reported as a result of this event.